# SDR ASOA20120917079

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 24,990 hours, 19,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE LAST AISLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX R & R EMERGENCY LIGHT,  OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
